MAUDE Adverse Event Report: DEPUY MITEK LLC US BARREL TORNADO BURR 4.0MM 5PK;  ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE

DEPUY MITEK LLC US BARREL TORNADO BURR 4.0MM 5PK;  ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Model Number 283489
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Device was used for treatment, not diagnosis.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via email that during an unknown procedure the barrel tornado burr 4.0 mm 5pk remains locked approximately 1 hour after the surgery.No patient consequence and no surgical delay was reported.No additional information was provided.Additional information received reporting the device will not be returning for evaluation.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: investigation summary: according to the information provided, it was reported that the device remained locked during use.The complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.Since the complaint device was discarded, we cannot determine a root cause for the reported failure.If additional information is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
BARREL TORNADO BURR 4.0MM 5PK
Common Device Name
 ARTHROSCOPIC SHAVER SYSTEM BLADE, SINGLE-USE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9789094
Report Number1221934-2020-00754
Device Sequence Number679017
Product Code HRX
UDI-Device Identifier10886705022052
UDI-Public10886705022052
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K041824
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number283489
Device Catalogue Number283489
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/19/2020
Supplement Date Received by Manufacturer03/15/2020
Initial Report FDA Received Date03/04/2020
Supplement Report FDA Received Date03/16/2020
Patient Sequence Number1